See Alike in...

Alike App

Browser

MissBee03

465d

Hello, I am new. I started this due to my health. I’m going to start off saying that I’m 27 and I have been diagnosed with PCOS with Insulin Resistance. I was taking birth control and with the Birth Control my heart started fluttering. So I stopped Birth Control 3 months ago. I’be been having hot flashes here for a few weeks and panic attacks. I do have my anxiety in order by keeping my faith. However, I still have Hot Flashes. How do I get ride of these naturally.

    • monkey1

      461d

      My only advice is get on a different birth control. It is not worth it if it is hurting you. Hot flashes and panic attacks hurt you. There are tons of birth controls try another. It took me four before I found the right one for me. Dont forget to talk to your doctor because I am not a doctor just talking from my experience.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion